I am taking 1,800 mg of Neurontin per day. I am taking it for anxiety and panic. It seemed to work well for several weeks, but now it seems to be causing anxiety and panic. If it caused you anxiety and panic, did the anxiety and panic go away? If so, how long did it take for the anxiety and panic to go away? Lastly, did it resume treating anxiety and panic? Thanks.
This is something you would want to speak with the prescribing doctor about. Neurontin isn't exactly like an SSRI antidepressant in which it takes up to 6 weeks before any judgements can be made about its effectiveness and side effects.
I've seen some good results with Neurontin being used to treat anxiety...this MAY just be a temporary side effect, or it just may not be for you, it's hard to say. Again, it's something I would recommend talking with your doc about. Maybe it's worth it to stick it out a little longer.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.